Almost periodic solutions of fuzzy shunting inhibitory CNNs with delays

Ardak Kashkynbayev, Moldir Koptileuova, Alfarabi Issakhanov, Jinde Cao

Research output: Contribution to journalArticlepeer-review

Abstract

In the present paper, we prove the existence of unique almost periodic solutions to fuzzy shunting inhibitory cellular neural networks (FSICNN) with several delays. Further, by means of Halanay inequality we analyze the global exponential stability of these solutions and obtain corresponding convergence rate. The results of this paper are new, and they are concluded with numerical simulations confirming them.

Original languageEnglish
Pages (from-to)11813-11828
Number of pages16
JournalAIMS Mathematics
Volume7
Issue number7
DOIs
Publication statusPublished - 2022

Keywords

  • almost periodic function
  • delay differential equations
  • fuzzy logic
  • global stability
  • shunting inhibitory cellular neural networks

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Almost periodic solutions of fuzzy shunting inhibitory CNNs with delays'. Together they form a unique fingerprint.

Cite this